# SDR MWEA97633

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: AC9A
- Condition: Dim
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FWD SELF LUM EXIT SIGN FAILED INTENS CHK.  MAINT REMOVED AND REPLACED SIGN.
